RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 2  


On extending actions of groups
S. M. Ageev, D. Repovš
3
Systems of Markov functions generated by graphs and the asymptotics of their Hermite-Padé approximants
A. I. Aptekarev, V. G. Lysov
29
Codimensions of generalized polynomial identities
A. S. Gordienko
79
The convergence of the greedy algorithm with respect to the Haar system in the space $L_p(0,1)$
E. D. Livshits
95
Weighted composition operators between Bloch-type spaces in the polydisc
S. Stević, R. Chen, Z. Zhou
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019